# SDR IPXA2018072031903

- Difficulty date: July 1, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Part number: AKC75011
- Part serial: UP66192
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, TAIL CONE INNER DOUBLER AND LONGERON BEAM HAVE CHAFE DAMAGE BETWEEN CANT STA 2163.685 AND 2165.061 AT LBL X=36 AND BETWEEN WL Z=45 & Z=60.1. REPAIRED TAIL CONE INNER DOUBLER AND LONGERON BEAM AT SAID LOCATION IAW EA 011-5350-01-A7336 REV I/R AND EO MD11-5350-69239-A. (MINOR)
